# SDR USAA2013090900003

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 130104237
- Part serial: IZ1047
- Condition: Depleted
- Location: Overwing Slide
- Part time: 10,034 hours, 1,884 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTION, FOUND RT OVERWING SLIDE BOTTLE BELOW MINIMUM. R & R RT OVERWING SLIDE INFLATION CYLINDER.  R & R RT BOTTLE INFLATION HOSE DUE TO DAMAGE.
